Journal of Evolution Equations

, Volume 1, Issue 4, pp 441-467

First online:

A regularity class for the Navier-Stokes equations in Lorentz spaces

  • Hermann SohrAffiliated withFachbereich Mathematik-Informatik, Universität-GH, Warburger Str. 100, 33098 Paderborn, e-mail: hsohr@math.uni-paderborn.de

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We extend Serrin's regularity class for weak solutions of the Navier-Stokes equations to a larger class replacing the Lebesgue spaces by Lorentz spaces.

Key words: Navier-Stokes equations, weak solutions, regularity.